Bandwidth sharing networks with multiscale traffic - Archive ouverte HAL Access content directly
Journal Articles Stochastic Systems Year : 2014

Bandwidth sharing networks with multiscale traffic

(1) , (2) , (3)
1
2
3

Dates and versions

hal-01229329 , version 1 (16-11-2015)

Identifiers

Cite

Mathieu Feuillet, Matthieu Jonckheere, Balakrishna Prabhu. Bandwidth sharing networks with multiscale traffic. Stochastic Systems, 2014, 4 (2), pp. 449-478. ⟨hal-01229329⟩
94 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More